# SDR 2009FA0001025

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: General aviation
- Aircraft: N27WP
- Make and model: Emb EMB-500
- Aircraft serial: 50000058
- Aircraft time: 90 hours, 49 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 21192864
- Part serial: 211928600017
- Condition: Defective
- Location: Zone 200
- Part time: 90 hours, 49 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 4000MSL THE PILOT LOST PRESSURIZATION CONTROL IN THE AUTO AND MANUAL MODE. A "MAX DIFF" CAS MESSAGE WAS DISPLAYED.
